# SDR FDEA202010112766

- Difficulty date: October 11, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 99,594 hours, 35,660 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING, OUTBOARD FLAP, INBOARD HINGE HAS CORROSION ON UPPER INBOARD VALLEY.  REMOVED CORROSION FROM WEB AREA SURFACE, PER WINGS-ATTACH FITTINGS-LT WING OUTBOARD FLAP INBOARD HINGE-REWORK EA 8-5740-T0357670 PART 1 (P1).
